# SDR DALA2024012501154

- Difficulty date: January 21, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 84,487 hours, 21,097 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 COMPLY WITH ER/A 615106-14 PRI REV 1. CORRECTIVE ACTION: COMPLIED WITH ER/A 615106-14 PRI REV 1 (0166433)
